# SDR VNAA0805001

- Difficulty date: May 1, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 9,720 hours, 9,337 cycles
- Engine: Ge CF348C1
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Open
- Location: Ground Power
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

CREW REPORTED ON CLIMBOUT A WHISTLING SOUND COMING FROM THE NOSE AREA.  CREW ELECTED TO RETURN TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE GROUND POWER DOOR OPEN.  MAINTENANCE SECURED THE DOOR CLOSED.  NO DEFECTS OR DAMAGE NOTED AT THIS TIME.  AIRCRAFT WAS RELEASED FOR SERVICE.
